# SDR CA131028002

- Difficulty date: October 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-15
- Aircraft time: 2,216 hours
- Engine: Cont C908F
- Propeller: Mcauly 1B90*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1180300
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BROKEN OFF UNDER THE SHOCK CORDS ALLOWING THE WHEEL LT LANDING GEAR TO ROTATE INWARD AGAINST THE BELLY OF AIRPLANE.  LOWER SHOCK STRUT, SHORT, APPEARS TO SLIDE UP INTO UPPER SHOCK STRUT, LONG AND BROKE ABOVE THE SHOCK CORD MOUNTING TABS.
